On Koshlyakov's Transforms and Their Applications.

Saved in:
Bibliographic Details
Title: On Koshlyakov's Transforms and Their Applications.
Authors: Wang, Nianliang1 (AUTHOR) kobayashi.takako.w7@f.gifu-u.ac.jp, Kuzumaki, Takako2 (AUTHOR), Kanemitsu, Shigeru3 (AUTHOR) omnikanemitsu@yahoo.com
Source: Mathematics (2227-7390). Aug2026, Vol. 14 Issue 15, p2715. 24p.
Database: Mathematics Source
Full text is not displayed to guests.
FullText Links:
  – Type: pdflink
Text:
  Availability: 1
Header DbId: msf
DbLabel: Mathematics Source
An: 196302609
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 0
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: On Koshlyakov's Transforms and Their Applications.
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22Wang%2C+Nianliang%22">Wang, Nianliang</searchLink><relatesTo>1</relatesTo> (AUTHOR)<i> kobayashi.takako.w7@f.gifu-u.ac.jp</i><br /><searchLink fieldCode="AR" term="%22Kuzumaki%2C+Takako%22">Kuzumaki, Takako</searchLink><relatesTo>2</relatesTo> (AUTHOR)<br /><searchLink fieldCode="AR" term="%22Kanemitsu%2C+Shigeru%22">Kanemitsu, Shigeru</searchLink><relatesTo>3</relatesTo> (AUTHOR)<i> omnikanemitsu@yahoo.com</i>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <searchLink fieldCode="JN" term="%22Mathematics+%282227-7390%29%22">Mathematics (2227-7390)</searchLink>. Aug2026, Vol. 14 Issue 15, p2715. 24p.
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=msf&AN=196302609
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.3390/math14152715
    Languages:
      – Code: eng
        Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 24
        StartPage: 2715
    Titles:
      – TitleFull: On Koshlyakov's Transforms and Their Applications.
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: Wang, Nianliang
      – PersonEntity:
          Name:
            NameFull: Kuzumaki, Takako
      – PersonEntity:
          Name:
            NameFull: Kanemitsu, Shigeru
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 08
              Text: Aug2026
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 22277390
          Numbering:
            – Type: volume
              Value: 14
            – Type: issue
              Value: 15
          Titles:
            – TitleFull: Mathematics (2227-7390)
              Type: main
ResultId 1